# SDR AALA202404082131

- Difficulty date: April 5, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 59,869 hours, 24,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Row 17
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 17 EMERGENCY EXIT SIGN HAS BEEN KNOCKED OFF AND HANGING BY AWIRE. REINSTALLED EMERGENCY LIGHT ROW 17. OPERTIONAL CHECK GOOD. PER AMM 33-51-00.
